# SDR GAIA04056OP

- Difficulty date: March 30, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- Engine: Pwa JT8D9
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAKE OFF, ON GEAR RETRACTION L-R-NOSE GEAR RED ILLUMINATE AND TAIL SKID STAY ILLUMINATED.  RECYCLED GEAR W/3 DOWN GEAR LIGHTS BUT SAME INDICATIONS W/GEAR HANDLE UP AND OFF POSITIONS.  RETURNED WHERE AN UNEVENTFUL LANDING WAS MADE.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT.  INSTALLED GEAR PINS AND OPERATED GEAR HANDLE.  ALL GEAR INDICATIONS NORMAL ON GROUND.  RETURNED TO NORMAL CONFIGURATION AND REMOVED GEAR PINS.  AIRCRAFT RETURNED TO SERVICE.
